# SDR R7MR33309

- Difficulty date: November 15, 2000
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N90260
- Make and model: Bolkms BK117B2
- Aircraft serial: 7140
- Engine: Lyc LTS101750B2
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 430136501
- Part serial: 991048409087
- Condition: Shorted
- Location: Electrical
- Part time: 559 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPECIAL PURPOSE ELECT(AFT) CABLE, INTERNAL SHORT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
